Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ p$-adic transcendental numbers


Author: Kumiko Nishioka
Journal: Proc. Amer. Math. Soc. 108 (1990), 39-41
MSC: Primary 11J61; Secondary 11S15
DOI: https://doi.org/10.1090/S0002-9939-1990-0994783-3
MathSciNet review: 994783
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Explicit sets of cardinality $ {2^{{\aleph _0}}}$ of $ p$-adic numbers which are algebraically independent over $ {Q_p}$ are constructed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11J61, 11S15

Retrieve articles in all journals with MSC: 11J61, 11S15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0994783-3
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society